You may have an inflammatory bowel disease since this is ongoing and you have also had some abdominal pain with it. Mucus in your stool can signify IBS (irritable bowel syndrome) or UC (ulcerative colitis). Of course, you will need a Dr's examination to confirm this but mucus in the stool and diarrhea is suggestive of it. Also, recent antibiotics can cause C. difficile. One will see C. Difficile occur after a round of antibiotics.
Gallbladder will cause you nausea/vomiting, and pain in the abdomen.
The pancreas involvement would produce signs such as upper right abdominal pain, vomiting, nausea, pain that radiates to your back, and abdominal pain that is somewhat relieved by the act of leaning forward.
Liver problems can also cause abdominal pain, but we really don't see stools with mucus when the liver is being considered.
H. Pylori is sometimes a culprit of abdominal pain that is relieved by eating. H. Pylori is a bacteria that is responsible a lot of the time for the development of peptic ulcers. When the stomach is empty, the pain would be worse with PUD (peptic ulcer disease). H. Pylori can invade the gut and cause nausea, vomiting, belching, bloating, abdominal pain, weight loss (due to lack of appetite), and even tarry stools (none of which you have listed but abdominal pain).
So, really, yours is a process of elimination here. Most of your symptoms are pointing to some sort of inflammatory bowel disease since it has not resolved since 2 weeks on onset. I would suggest that you let your Dr test your stool once again for bacteria (white blood cells) and also ova and parasites (routinely done on someone who has had diarrhea for 2 weeks) and then possibly a colonoscopy if this continues.